MathSciNet Relay Station
MathSciNet bibliographic data
MR1826141 60K99 (62P05)
Kartashov, M. V. On ruin probabilities for a risk process with bounded reserves. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 60 (1999), 46--58; translation in Theory Probab. Math. Statist. No. 60 (2000), 53–65 (2001)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement